# SDR CALA2020050200898

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 62,016 hours, 22,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM UPPER SURFACE HAS CORROSION SPOT AT FITTING B.S.947.5 R.BL.50". (REF NR 9172585) FLOOR BEAM OUT OF LIMITS CUTOUT UPPER T SECTION AND INSTALLED REPAIR FROM STA 947.5 BETWEEN LBL 7.80 TO RBL 51.60 AS PER B737 SRM 53-70-51 REPAIR 5.
